Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 43, Number 3

All articles in this issue are freely accessible.

Comparison of products of methods of summability
Ralph Palmer Agnew.
Trans. Amer. Math. Soc. 43 (1938), 327-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501947
The geometry of whirl series
John De Cicco.
Trans. Amer. Math. Soc. 43 (1938), 344-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501948
An extension of Schwarz’s lemma
Lars V. Ahlfors.
Trans. Amer. Math. Soc. 43 (1938), 359-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501949
Normality and abnormality in the calculus of variations
G. A. Bliss.
Trans. Amer. Math. Soc. 43 (1938), 365-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501950
A theorem in finite projective geometry and some applications to number theory
James Singer.
Trans. Amer. Math. Soc. 43 (1938), 377-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501951
Symmetric and alternate matrices in an arbitrary field. I
A. Adrian Albert.
Trans. Amer. Math. Soc. 43 (1938), 386-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501952
Generalized integrals and differential equations
Hans Lewy.
Trans. Amer. Math. Soc. 43 (1938), 437-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501953
Decompositions and dimension of closed sets in $R^{n}$
Arthur N. Milgram.
Trans. Amer. Math. Soc. 43 (1938), 465-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501954
Concerning limiting sets in abstract spaces. II
R. G. Lubben.
Trans. Amer. Math. Soc. 43 (1938), 482-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501955
A correction to the paper: “On effective sets of points in relation to integral functions” [Trans. Amer. Math. Soc. 42 (1937), no. 3, 358–365; 1501926]
V. Ganapathy Iyer.
Trans. Amer. Math. Soc. 43 (1938), 494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501908